• Geometría Diferencial

  • Foliaciones Métricas

  • Análisis Geométrico

  • Topología Geométrica y Diferencial

  • Acciones de Grupos

  • Teoría Geométrica de Grupos


  1. ºYamabe problem in the presence of singular Riemannian Foliations (with Juan Carlos Fernández and Raquel Perales), arXiv:2202.13109 [math.AP]. en Calc. Var. Partial Differential Equations, vol. 62, Article Number: 26, 2023.

  2. Core reduction for singular Riemannian foliations and applications to positive curvature (with Adam Moreno) arXiv:2011.05303 [math.DG], en Ann. Global Anal. Geom., 2022.

  3. Torus actions on Alexandrov 4-spaces (with Jesús Núñez-Zimbrón, and Masoumeh Zarei) arXiv:1902.09402 [math.DG], en J. Geom. Anal., vol. 32, Article Number: 214, 2022.

  4. Short survey on the existence of slices for the space of Riemannian metrics (con Jan-Bernhard Kordaß) arXiv:1904.07031 [math.DG], en Contemporary Mathematics, vol. 75, "Mexican Mathematicians in the World: Trends and Recent Contributions", pp. 65-84, 2021.

  5. Bundles with even-dimensional spherical space form as fibers and fiberwise quarter pinched Riemannian metrics (con Martin Günther, Karla Garcia, y Jan-Bernhard Kordaß), arXiv:2004.02518 [math.GT] en Proc. A. M. S., vol. 149, (12), pp. 5407-5416, 2021.

  6. Integral foliated simplicial volume and circle foliations (con Caterina Campagnolo) arXiv:1910.03071 [math.GT], en J. Topol. Anal., 2020.

  7. Positive Ricci curvature on simply-connected manifolds with cohomogeneity-two torus actions (con Fernando Galaz-Garcia), en arXiv:1609.06125 [math.DG] Proc. A. M. S., vol. 148, (7), pp. 3087–3097, 2020.


  1. A-Foliations of codimension two on compact simply-connected manifolds

arXiv:1903.07191 [math.DG].


  1. Smooth 2-torus actions on the 5-sphere, and nonnegative curvature (con Fernando Galaz-Garcia y Martin Kerin).

  2. Myres-Steenrod theorem for metric submetries and applications to singular Riemannian foliations (con Fernando Galaz-Garcia).

  3. Foliated principle of symmetric criticality and an application to orbit-like singular riemannian foliations.